I have been on Wellbutrin SR twice a day for at least 6 months. The other day, I forgot to take my morning dose until about 5pm. I think I then took my evening dose at 9pm that night. The next day, I forgot to take it again until about noon. Although my anxiety was warranted, to some extent, it was WAY higher than it normally is even when I fear a conflict is going to happen. Could my Missed doses have anything to do with this increased anxiety?
I'm interested in Latuda, having discovered it is now available in my country, although not covered by universal healthcare for BP.
I swore off AAPs years ago because I suffer from cholinergic urticaria aka heat hives. It is a life long condition but often stays dormant for long periods and can be mild. I didn't experience severe symptoms until my Seroquel was raised to 400mg and my body temp would swing from hot to cold, cold to hot etc.
after that I broke out in horrible itchy prickly hives and was honestly restricted to air conditioned places all summer. Couldn't go outside or do anything that made me warm up or sweat.
So I'm frightened of that happening again. I'm also frightened of permanent TD as my schizophrenic grandmother had that and a bunch of tics and tremors which scared me as a kid.
I'd like to know how much you take, have you noticed any body temperature dysregulation, are low doses pretty effective or do most people take a higher dose? What was your dosing titration to begin with? Was 20mg tried for a while or did you go straight to a higher dose?
Had to quit lithium due to kidney disease. so pdoc put me on Epilim (Depakote) last Friday, 400mg to start with.
The thing is...I'm absolutely obsessed with food and cannot stop going around the kitchen looking for food and thinking about what I would like to eat.
I don't really feel more hungry than normal, just want to keep eating.
And this is only day 4 on it!! This is crazy!
I'm afraid to weigh myself but I will do so tomorrow morning to see the bigger picture......ouch!
Anybody else taking this medication want to eat all the time and think about food but not really hungry??
I really have to knock this on the head or I will gain the 20 lbs I have slowly managed to lose....And gain more along with it!!
Hi. I'm sorry this is long. My question is at the end...
I just switched from Strattera (non-stimulant ADHD medication) & 175 mg Effexor XR to 100 mg Pristiq.
(Why? My new psychiatrist thought that Pristiq would reduce the Effexor side-effects (reduced libido, weight gain) and improve my mood. Effexor had initially improved my mood. After 5 months, I didn't think that the Strattera was doing anything for me; psychiatrist plans to add new ADHD medication in April after the transition from Effexor to Pristine.)
I'd experienced Effexor withdrawal effects in the past, after 1-2 missed doses, but the doctor didn't think that the Effexor withdrawal would be a big deal now because Pristiq is so similar.
As prescribed, the first week I went down to 75 mg Effexor XR and started 50 mg Pristiq.
The first few days were ok (no brain zaps). Mild headache. Relief that I didn't feel worse.
Day 4 I noticed that I was extremely anxious, scatter-brained, impulsive, and emotional. I don't know how much was a horrible PTA meeting i attended, and how much my symptoms made the meeting worse (I mean, SOMEONE had to tell the school principal that she was way out of line, or at least, I did...). I also had PMS; and I'm 45. That's a bad combo.
Day 5 I was terribly down.
Day 6 I had a unprecedented severe headache. Shut the curtains and stayed under the covers with ice. The headache became milder that evening.
I've continued to have headaches ever since, ranging from mild to painful.
Day 8 I stopped taking any Effexor and increased the Pristiq to 100 mg as prescribed.
This is day 11. I spent half the day in bed due to bad headache. Mood very low -- tearful. I took 2 Sudafed in case the headache was sinus-related. Did nothing. (Same amount of acetaminophen as 2 extra-strength tylenol.) This afternoon I ate breakfast and then had a coffee -- my headache suddenly settled with the coffee, but now my heart is pounding. Tired of my own negativity and symptoms. Tired of accomplishing nothing and feeling bad about it.
The headache has been very sensitive to light. Mostly stronger on one side than the other. Typically strongest behind one eye and running behind one ear. Sometimes in back at the base of my skull.
My questions are:
Is ongoing headache likely related to stopping Effexor (and Strattera), in which case it will hopefully eventually stop? Or is this a side-effect of the Pristiq? (Or maybe coincidence, but I don't know that I've ever had a headache for at least 6 days before. Maybe.)
Would one have Effexor withdrawal symptoms despite replacing it with Pristiq?
For those with Pristiq headache side-effect, has it gone away?
Do people experience Straterra withdrawal symptoms?
(PS I take 7 mg zopiclone for sleep each night.)
I have been on Wellbutrin 150 mg on 3 weeks and 5 days, just 4 days ago i started to feel the positive effect. My depression has definitely lifted, i enjoy life again and i've got more energy and motivation. But the depression is still there, i'm still not where i used to be. So i want to try increasing the dosage of Wellbutrin to 300mg to make the positive effect even stronger. But my doctor has told me she's seen patients get emotionally flat/lose their creativity on 300 mg, so i am here to ask any of you who are currently taking Wellbutrin 300 mg or have been on it before. Did you feel any sign of emotional flatness or lost creativity? Or did it make you feel even better than on 150 mg?
No negative stories about the medication in general please, i'm only interested in hearing how you felt when you were on 300 mg of Wellbutrin.